Current Issue

Vol 8 No 2 (2020): Open International Journal of Informatics (OIJI)
OIJI Cover

Open International Journal of Informatics (OIJI) is an international peer-reviewed journal (Open Access) dedicated to the latest advancement of Informatics sponsored by Razak Faculty of Technology and Informatics, Universiti Teknologi Malaysia. The goal of this journal is to provide a platform for scientists, researchers and academicians all over the world to promote, share, and discuss various new issues and developments in broad areas of Informatics. 

Published: 2020-12-27

Articles

View All Issues